Affordable Access

Publisher Website

Identifiability of time-dependent linear systems

Authors
Journal
Mathematical Biosciences
0025-5564
Publisher
Elsevier
Publication Date
Volume
87
Issue
1
Identifiers
DOI: 10.1016/0025-5564(87)90033-2

Abstract

Abstract This paper establishes a direct method for determining the identifiability of time-dependent linear systems. Contrary to most other results on identifiability, we do not require system controllability. We apply this method to a specific example and show that a time-dependent system may be identifiable on a finite interval without being identifiable on a longer time interval.

There are no comments yet on this publication. Be the first to share your thoughts.